# SDR ABXA9500231

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trap Panel
- Part number: 9919402506
- Condition: Cracked
- Location: Center Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE RIGHT TRAPEZOIDAL PANEL WAS FOUND CRACKED BETWEEN THREE EACH BOLTS ON THE HORIZONTAL FLANGE JUST FORWARD OF THE FIXED SIDE BRACE ATTACH POINT.  REPLACED PANEL IAW DC-9 SERVICE BULLETIN 53-182.
